# SDR DALA2023041002777

- Difficulty date: April 6, 2023
- Submitted: April 10, 2023
- Operation: Air carrier
- Aircraft: N707TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27625
- Aircraft time: 94,221 hours, 24,853 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6805 AD - AA DAMAGES WERE FOUND ON HOLES AT RH ENG DRAG FTG CLAMP-UP AS FOLLOW: HOLE #6 CORROSION ON FITTING AT 6 CLOCK POSITION, SCRATCHES ON SKIN BETWEEN 6 TO 8 CLOCK POSITION, HOLE #8 SCRATCHES ON SKIN AND FITTING BETWEEN 5 TO 9 AND AT 9 CLOCK POITIONS, HOLE #10 SCRATCHES ON SKIN AND FITTING BETWEEN 1 TO 6 CLOCK POSITION IN REFERENCE TO JOB 156-0001 / CARD 5720-01100. CORRECTIVE ACTION: SUMMARY OF NRC 00155: HOLES #6, #8 AND #10 WERE REPAIRED PER PRI 590487-14 REV. 1 AND ER/A 590487-14AD REV A SECTION VI PERMANENT REPAIR. (2707433)
